Day of Pain

Pain
@Marcyaz (35625)
United States
April 20, 2016 10:36am CST
Yesterday I was able to finish my notifications and was responding to some discussions but then because of a pain pill I had taken I could not continue. The pill knocked me for a loop, I though I was going to pass out at one point and then I became nauseous. I couldn't eat lunch or drink anything as I felt so bad. My son had plans but he said I looked so bad he was afraid to leave me alone. I called the doctor and I will try to take a half of this pain pill if it gives me a problem than I will discontinue it completely. I was not back online the rest of the day as I went to bad and laid down and that is where I stayed.
12 people like this
11 responses
@Corbin5 (112696)
• United States
20 Apr 16
Called you called the doctor and that you got the OK to take just half of that pill.
3 people like this
@DianneN (81945)
• United States
20 Apr 16
I have an idea what that pain pill may be. I once had a dose, and was nauseous. Hope you feel much better.
2 people like this
@Marcyaz (35625)
• United States
20 Apr 16
Thank you I did not take a half of one today yet. I do feel somewhat better.
1 person likes this
@DianneN (81945)
• United States
20 Apr 16
@Marcyaz That's good to hear. I hope you're 100% better tomorrow!
1 person likes this
@Marcyaz (35625)
• United States
20 Apr 16
@DianneN Thanks I am feeling better now.
1 person likes this
@sallypup (27929)
• Moses Lake, Washington
20 Apr 16
That sounds like quite a doozy medication. You be careful.
2 people like this
@Marcyaz (35625)
• United States
20 Apr 16
@sallypup I will be very careful as I have a problem with some meds and seems like this is another one.
1 person likes this
@sallypup (27929)
• Moses Lake, Washington
20 Apr 16
@Marcyaz I hear you. Even common ibuprofen can make me sleepy if I take too much.
@jaboUK (54860)
• United Kingdom
20 Apr 16
Oh dear, perhaps you are allergic - was it a new type of pain pill for you? I hope you are feeling better now.
2 people like this
@Marcyaz (35625)
• United States
20 Apr 16
@jaboUk Yes it is a new pill for me but I do have problems with different medications.
2 people like this
• Jacksonville, Florida
20 Apr 16
I am so sorry you were feeling so terrible. =( I hope your feeling a little better today. I cannot take pain meds at all, they make me the same way as you because I never take them. A doctor gave me liquid pain medicine for an abscess and I couldn't walk to get to the bathroom-my husband had to help me there. I do not take anything for pain anymore-not even when I was in labor!
2 people like this
@Marcyaz (35625)
• United States
20 Apr 16
@LovingMyBabies Thanks, I have been trying to not ask for any pain meds but the pain is getting worse.
@silvermist (20106)
• India
20 Apr 16
@Marcyaz Hope you feel better now.Some pain killers have such side effects.
2 people like this
@Bluedoll (17055)
• Canada
20 Apr 16
Not easy being sick. Not sure I want to pretend though like the picture indicates. Rather just be myself.
1 person likes this
@Marcyaz (35625)
• United States
20 Apr 16
@Bluedoll Each person handles pain in their own way.
@Bluedoll (17055)
• Canada
21 Apr 16
@Marcyaz and no person is without it?
1 person likes this
@Marcyaz (35625)
• United States
21 Apr 16
@Bluedoll No that is true no person is without it.
@vandana7 (66816)
• India
8 May 16
I hope you are feeling better marcy. Hugs..
1 person likes this
@Marcyaz (35625)
• United States
8 May 16
Thanks I am feeling much better.
1 person likes this
@vandana7 (66816)
• India
8 May 16
@Blondie2222 (22393)
• United States
23 Apr 16
Whenever I take a pain pill i have to take it with food also as it makes me nauseous each time. I can't take Vicodin anymore as it makes me throw up
1 person likes this
@Marcyaz (35625)
• United States
23 Apr 16
@Blondie2222 I had to take mine with food also. I am now on a patch and tried it last night seems to be working for me but can only keep it on for 12 hours than no more until another 12 hours.
• Santo Domingo, Dominican Republic
20 Apr 16
Sorry you went through that, maybe the dosage is a bit too high for you
1 person likes this
@Marcyaz (35625)
• United States
20 Apr 16
@BACONSTRIPSXXX Thanks, the doc thinks it might be even though it is not a really high dosage.
1 person likes this
@VivaLaDani13 (21556)
• Perth, Australia
12 Jun 16
@Marcyaz That was really sweet of your son for sticking by you to make sure you were alright. I am sorry you get a negative reaction from taking the pill!
@Marcyaz (35625)
• United States
12 Jun 16
@VivaLaDani13 I have to be careful as I do have reactions to some medications. Yes, my son is very good that way if I need him he will come right away.
1 person likes this
• Perth, Australia
12 Jun 16
@Marcyaz You have raised a fine young man. That's for sure! :)
@Marcyaz (35625)
• United States
13 Jun 16
@VivaLaDani13 Awww Thank You he is good to me being there if I need him.
1 person likes this